# SDR NACA2022082200001

- Difficulty date: August 22, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767
- Aircraft serial: 25451
- Aircraft time: 106,995 hours, 18,035 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,332 hours, 2,456 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 106310453
- Part serial: UNJ6F056
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUNG START ON #1 ENGINE. FOUND NO IGNITION ON LH ENGINE FROM SOURCE 2. REPLACED LH ENGINE EXCITER 2 IAW AMM 74-11-01. REPLACED IGNITOR PLUG FOR PRECAUTIONARY MAINTENANCE. NO TIME INFO AVAILABLE ON TRAX.
